# SDR SWAA2024120573815

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 66,836 hours, 40,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM: EMER LIGHTS INOPERATIVE STOW BIN 1 AND 3<[01] OPS CHECK EMERGENCY LIGHT GOOD REF B737 AMM 33-51-00;[02] VERIFIED OPS CHECK EMERGENCY LIGHT GOOD REF B737 AMM 33-51-00
